# SDR ASAA2021071735426

- Difficulty date: July 17, 2021
- Submitted: July 20, 2021
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Boeing 737890
- Aircraft serial: 35201
- Aircraft time: 39,051 hours, 11,305 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Receptacle
- Part number: 2670136
- Condition: Leaking
- Location: Rt Wing Fuel
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

REF LP 60123449 FOR ORIGINAL DEFECT, LEAK RESTARTED AFTER FUEL TRANSFER. REG FUEL RECEPACLE CHANGE. GROUNDED - YES. REMOVED AND REPLACED FUEL RECEPTACLE REF B737-800 AMM 28-21-11. FUEL TRANSFER GOOD NO LEAKS - ASA 11637. - OPS CHECKED RECEPTACLE WITH FUEL TRUCK, CHECKS GOOD NO LEAKS.
